# SDR MALA010572

- Difficulty date: July 7, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N502XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2307
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Switch
- Part number: 801801
- Condition: Defective
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

On Flight # 3569,LH Gear Intransit light would not go out on retraction.  Air return to MEM.  Maintenance replaced Proximity Switch @ GJ 13 PN 8-018-01.  Ref AMM 32-60-17 (401) for replacement and Ref AMM 32-60-17 (501) for test.
